Font Size
A
A
A

acetaminophen, pamabrom, and pyrilamine (cont.)

IN THIS ARTICLE

What happens if I miss a dose (Midol PMS Maximum Strength, Pamprin ES Multi-Symptom Relief Formula, Pamprin Maximum Pain, Premesyn PMS)?

Since this medication is often taken only when needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. If it is almost time for your next dose, wait until then to take the medicine and skip the missed dose. Do not take extra medicine to make up the missed dose.

Never take more than 8 tablets in one 24-hour period.

What happens if I overdose (Midol PMS Maximum Strength, Pamprin ES Multi-Symptom Relief Formula, Pamprin Maximum Pain, Premesyn PMS)?

Seek emergency medical attention if you think you have used too much of this medicine. An overdose of acetaminophen can cause serious harm.

Overdose symptoms may include dizziness, drowsiness, feeling restless or nervous, nausea, vomiting, diarrhea, stomach pain, loss of appetite, dry mouth, increased sweating, warmth or tingly feeling, jaundice (yellowing of your skin or eyes), feeling irritable, seizure (convulsions), and coma.

What should I avoid while taking acetaminophen, pamabrom, and pyrilamine (Midol PMS Maximum Strength, Pamprin ES Multi-Symptom Relief Formula, Pamprin Maximum Pain, Premesyn PMS)?

Do not use any other cough, cold, allergy, pain, or sleep medication without first asking your doctor or pharmacist. Acetaminophen (sometimes abbreviated as "APAP"), pamabrom, and pyrilamine are contained in many combination medicines. If you take certain products together you may accidentally take too much of a certain drug. Read the label of any other medicine you are using to see if it contains acetaminophen, APAP, pamabrom, or pyrilamine.

Avoid drinking alcohol. It can increase drowsiness caused by pyrilamine, and can increase the risk of liver damage while you are taking acetaminophen. If you drink more than three alcoholic beverages per day, do not take acetaminophen, pamabrom, and pyrilamine without your doctor's advice, and never take more than 2 grams (2000 mg) of acetaminophen per day.

This medication can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert.

What other drugs will affect acetaminophen, pamabrom, and pyrilamine (Midol PMS Maximum Strength, Pamprin ES Multi-Symptom Relief Formula, Pamprin Maximum Pain, Premesyn PMS)?

Before using acetaminophen, pamabrom, and pyrilamine, tell your doctor if you regularly use other medicines that make you sleepy (such as cold or allergy medicine, sedatives, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression, or anxiety). They can add to sleepiness caused by acetaminophen, pamabrom, and pyrilamine.

The following drugs may interact with acetaminophen, pamabrom, and pyrilamine. Tell your doctor if you are using any of these:

Acetaminophen can be harmful to the liver, and these effects may be increased when acetaminophen, pamabrom, and pyrilamine is used together with other medicines that can harm the liver. Before taking this medication, tell your doctor if you are also using:

This list is not complete and there may be other drugs that can interact with acetaminophen, pamabrom, and pyrilamine. Tell your doctor about all your prescription and over-the-counter medications, vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start a new medication without telling your doctor.

Where can I get more information?

Your pharmacist can provide more information about acetaminophen, pamabrom, and pyrilamine.


Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.

Every effort has been made to ensure that the information provided by Cerner Multum, Inc. ('Multum') is accurate, up-to-date, and complete, but no guarantee is made to that effect. Drug information contained herein may be time sensitive. Multum information has been compiled for use by healthcare practitioners and consumers in the United States and therefore Multum does not warrant that uses outside of the United States are appropriate, unless specifically indicated otherwise. Multum's drug information does not endorse drugs, diagnose patients or recommend therapy. Multum's drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. Multum does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.

Copyright 1996-2012 Cerner Multum, Inc. Version: 1.06. Revision date: 12/15/2010.

Your use of the content provided in this service indicates that you have read,understood and agree to the End-User License Agreement,which can be accessed by clicking on this link.

Healthwise

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Pill Identifier Tool

Need help identifying pills and medications?
Use the pill finder tool on RxList.






Medical Dictionary